Mathematische Zeitschrift

, Volume 228, Issue 1, pp 83–120

Asymptotically self-similar global solutions of the nonlinear Schrödinger and heat equations

  • Thierry Cazenave
  • Fred B. Weissler

DOI: 10.1007/PL00004606

Cite this article as:
Cazenave, T. & Weissler, F. Math Z (1998) 228: 83. doi:10.1007/PL00004606

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Thierry Cazenave
    • 1
  • Fred B. Weissler
    • 2
  1. 1. Analyse Numérique-URA CNRS 189, Université Pierre et Marie Curie, 4, place Jussieu, F-75252 Paris Cedex 05, France (e-mail: cazenave@ccr.jussieu.fr) FR
  2. 2. Laboratoire Analyse Géométrie et Applications, UMR CNRS 7539, Institut Galilée-Université Paris XIII, Avenue J.-B. Clément, F-93430 Villetaneuse, France (e-mail: weissler@math.univ-paris13.fr) FR

Personalised recommendations